# SDR 97UAL900462

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: NAS1611123
- Condition: Damaged
- Location: Brake Valve
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, AFTER NORMAL LANDING BRAKES LOCKED UP.  AFTER 15 MINUTES BRAKES RELEASED AND AIRCRAFT WAS TOWED TO GATE.  *S/D*  THE AIRCRAFT WAS TOWED WITH THE HYDRAULIC PRESSURE ON.  REPLACED DUAL BRAKE CONTROL VALVE SEAL.  BRAKE OPERATIONS CHECK NORMAL.
